# SDR UALA2013022001033

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 64,716 hours, 23,575 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Screw
- Condition: Wrong Part
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SCREWS ARE LOOSE ON UPPER PART OF COCKPIT DOOR FRAME ON COCKPIT SIDE OF FRAME.  SCREWS SHANKED OUT.  REPLACED SCREWS COCKPIT DOOR, OPS NORMAL
